DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Note >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/100/677

Title: Jet impingement on a curved surface
Authors: OJHA, SK
GOLLAKOTA, S
Issue Date: 1977
Publisher: AMER INST AERONAUT ASTRONAUT
Citation: AIAA JOURNAL,15(4)453-454
URI: http://dx.doi.org/10.2514/3.60644
http://dspace.library.iitb.ac.in/xmlui/handle/10054/13354
http://hdl.handle.net/100/677
ISSN: 0001-1452
Appears in Collections:Note

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback